Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS A cell growth model revisited Abstract   PDF
G Derfel, B van Brunt, G Wake
 
Vol 7, No 3-4 (2000) A Fixed Point Theorem in Banach Algebras with Applications to Functional Integral Equations Abstract   PDF
B. Dhage, D. O'Regan
 
Vol 8, No 3-4 (2001) A Fourth Order PDE and its Application in Conformal Geometry Abstract   PDF
J. Qing
 
Vol 11, No 3-4 (2004) A functional integro-differential equation in Banach algebras Abstract   PDF
B.C. Dhage
 
Vol 9, No 3-4 (2002) A generalization of Riemann-Stieltjes integral Abstract   PDF
V. Derr
 
Vol 9, No 1-2 (2002) A lattice fixed point theorem and multivalued differential equations Abstract   PDF
B. Dhage, D. O'Regan
 
Vol 11, No 1-2 (2004) A limit set trichotomy for abstract 2-parameter semiflows on time scales Abstract   PDF
C. Potzsche
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS A mathematical model of Imatinib and Interferon-alpha combined treatment of chronic myeloid leukemia Abstract   PDF
L Berezansky, S Bunimovich-Mendrazitsky, A Domoshnitsky
 
Vol 13, No 3-4 (2006) A minimal estimate for number of multiple solutions for a class of second-order ordinary differential equations Abstract   PDF
Y. Li, X. Shu, Y. Xu
 
Vol 16, No 4 (2009) A new approach to impulsive retarded differential equations: stability results Abstract   PDF
Marcia Federson, Stefan Schwabik
 
Vol 1, No 1 (1993) A new approach to investigation of evolution differential equations in Banach spaces Abstract   PDF
Ya.I. Alber
 
Vol 1, No 1 (1993) A new concept in the study of differential inequalities Abstract   PDF
A. Domoshnitsky
 
Vol 3, No 3-4 (1996) A non linear stability property of transformed Volterra Runge-Kutta methods Abstract   PDF
A. Paone, A. Vecchio
 
Vol 5, No 3-4 (1998) A Note On A Maximal Singular Integral Abstract   PDF
A.J. Al-Hasan
 
Vol 14, No 2-4 (2007) A Note on Numerical Solutions of Stochastic Functional Differential Equations with Markovian Switching. Abstract   PDF
Chenggui Yuan, Xuerong Mao
 
Vol 13, No 3-4 (2006) A note on the limit properties of Green functions of boundary value problems for second order singular functional differential equations Abstract   PDF
E. Bravyi
 
Vol 12, No 1-2 (2005) A note on the nonlocal boundary value problem for hyperbolic-parabolic differential equations Abstract   PDF
A. Ashyralyev, Y. Ozdemir
 
Vol 13, No 3-4 (2006) A note on the Taylor's decomposition on five points and its applications to differential equations Abstract   PDF
M.A. Ashyralyeva
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS A phase field model with memory: domain wall dynamics Abstract   PDF
A. Novick-Cohen, M Krush-Bram
 
Vol 4, No 3-4 (1997) A simple explanation of one of the two basic problems of theoretical ecology Abstract   PDF
Yu. Kolesov, A. Smirnov
 
Vol 23, No 3-4 (2016) A stable algorithm for matrx exponent calculation Abstract   PDF
T Lazebnik, Sh Yanetz
 
Vol 6, No 1-2 (1999) A Survey of Dynamic Systems on Measure Chains Abstract   PDF
B. Kaymakcalan
 
Vol 16, No 1 (2009) A transformation of the control under uncertainty problems Abstract   PDF
Yurii Averboukh
 
Vol 11, No 1-2 (2004) A Trotter-Kato theorem for a-times integrated C -regularized semigroups Abstract   PDF
Mardiyana , M. Bachar, W. Desch
 
Vol 1, No 1 (1993) A unified approach to various stochastic equations with coefficients depending on the past Abstract   PDF
A. Ponosov
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS A variational approach to solve the axisymmetric Maxwell equations in a non convex geometry Abstract   PDF
F Assous, I Raichik
 
Vol 20, No 1-2 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS A variational method to numerically handle boundary&transmission conditions in some PDEs Abstract   PDF
F Assous, M Michaeli
 
Vol 10, No 1-2 (2003) Abel-Schroder type equations for maps of operator balls Abstract   PDF
V. Khatskevich, V. Senderov
 
Vol 14, No 2-4 (2007) About an Asymptotic Analog of the One-Impulse Regime of Control in thr Linear System Abstract   PDF
A.G. Chentsov, A. V. Skvortsova
 
Vol 8, No 1-2 (2001) About Canonical Types of Differential Equations with Deviating Argument Abstract   PDF
L. A. Beklaryan
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS About distribution of zeros of solutions to functional equations Abstract   PDF
A Domoshnitsky, A Maghakyan, V Vaysenberg, R Yavich
 
Vol 17, No 1-2 (2010) About functional differential generalization of Burger's equation Abstract   PDF
K Berkowitz, A Domoshnitsky, A Maghakyan
 
Vol 20, No 1-2 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS About Green’s functions for impulsive differential equations Abstract   PDF
A Domoshnitsky, I Volinsky, R Shklyar
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS About one singular linear functional differential equation Abstract   PDF
I.M Plaksina
 
Vol 21, No 1-2 (2014) About sign-constancy of Green's function of one-point problem for impulsive second order delay equations Abstract   PDF
A. Domoshnitsky, G. Landsman, S. Yanetz
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS About solvability of quasilinear singular functional differential equation Abstract   PDF
I Plaksina
 
Vol 24, No 1-2 (2017) About some asymptotic properties of solution of stochasticdelay di¤erential equation with a logarithmic nonlinearity Abstract   PDF
L. Shaikhet
 
Vol 15, No 3-4 (2008) About the correctness of impulsive functional differential equations Abstract   PDF
E.S. Zhukovskiy, T.V. Zhukovskaya
 
Vol 4, No 1-2 (1997) Abstract operator inclusions Abstract   PDF
D. O'Regan
 
Vol 7, No 1-2 (2000) Algorithm for generalized multi-valued co-variational inequalities in Banach spaces Abstract   PDF
Y. Alber, Jen-Chin Yao
 
Vol 13, No 2 (2006) Almost automorphic solutions to semilinear evolution equations Abstract   PDF
Toka Diagana, Gaston M. N'Guerekata
 
Vol 10, No 1-2 (2003) Almost periodic solutions and oscillations decay for hyperbolic differential-operator equations Abstract   PDF
Ya. Yakubov
 
Vol 14, No 2-4 (2007) Almost Periodic Solutions for a Class of Functional Differential Equations Abstract   PDF
C. Corduneanu
 
Vol 9, No 1-2 (2002) Almost periodic solutions of impulsive systems with periodic time - dependent perturbed delays Abstract   PDF
V. Covachev
 
Vol 21, No 3-4 (2014) Almost periodic solutions of of parabolic type equations with impulsive action Abstract   PDF
V. Tkachenko
 
Vol 8, No 1-2 (2001) An application of Power Geometry to Finding Self-Similar Solutions Abstract   PDF
A. Bruno
 
Vol 14, No 2-4 (2007) An Implicit Iteration Scheme with Errors for a Finite Family of Uniformly Continuous Mappings Abstract   PDF
H. Fukharuddin, A. R. Khan, D. O'Regan, R. P. Agarwal
 
Vol 17, No 3-4 (2010) An optimal control problem for Sobolev retarded systems Abstract   PDF
L.A Vlasenko
 
Vol 16, No 1 (2009) An oscillation criterion for first order delay dynamic equations Abstract   PDF
Ravi Agarwal, Martin Bohner
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS An “algebraic” reconstruction of piecewise-smooth functions from integral measurements Abstract   PDF
D Batenkov, N Sarig, Y Yomdin
 
1 - 50 of 608 Items 1 2 3 4 5 6 7 8 9 10 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786